Dolo D Syrup – 115 ml

Dolo D Syrup – 115 ml

37,00 EGP

Add to Wishlist
Add to Wishlist
SKU: 2771 Category: Brand:
Guaranteed Safe Checkout

Ingredients & Concentrations: Every 5ml contains Ibuprofen 100 mg + Pseudoephedrine 15 mg
How to use: 5 ml every 8 hours after meals. 
Precautions: Do not use for children younger than 6 years old, except after physician’s approval

.pro-attr
.attr_title, .attr_val
.attr_title

Brand:
Borg

On Sale:
No

Weight:
0

Short Description:
Every 5ml contains Ibuprofen 100 mg + Pseudoephedrine 15 mg

Product Indication(s):
Allergic rhinitis;Cold symptoms;Fever;Flu symptoms;Nasal allergy;Nasal congestion;Pain

Product Ingredient(s):
Ibuprofen;Pseudoephedrine

Product Functions:
Antipyretic;Analgesic;Anti-inflammatory;Nasal decongestant

Type of Product:
Self care (OTC)

Product form:
Syrup

Units Per Pack:
1

Count per Pack:
115

Product Origin:
Local

Disclaimer:
Consult with your healthcare professional before taking any medication, to ensure the information displayed on this page applies to your personal circumstances;Every effort has been made to ensure that the information provided is accurate, up-to-date and complete, but no guarantee is made to that effect;All medications are dispensed from legal pharmacies licensed by the Ministry of health of the Arab Republic of Egypt.

Caution Warnings:
Keep Away from Children & Pets

Size:
19

Reviews

There are no reviews yet.

Be the first to review “Dolo D Syrup – 115 ml”

Your email address will not be published. Required fields are marked *

Shopping Cart
en_USEnglish
Powered by TranslatePress
Scroll to Top